The exact multi-period mean-square forecast error for the first-order autoregressive model with an intercept
Jan Magnus () and
Bahram Pesaran
Journal of Econometrics, 1989, vol. 42, issue 2, 157-179
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(89)90001-8
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The exact multi-period mean-square forecast error for the first-order autoregressive model with an intercept (1989) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:42:y:1989:i:2:p:157-179
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().